# SDR COEA2016030411819

- Difficulty date: March 4, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671217372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  AFT CARGO DOOR THRESHOLD, UPPER SURFACE HAS AREAS OF LEVEL 2 CORROSION.  REPLACED THRESHOLD WITH OEM PART.
